# SDR GTIA201808202808

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 9,309 hours, 4,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Loose
- Location: Assist Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING ON THE L4 DOOR ASSIST BOTTLE CAME LOOSE.  SECURED THE BUSHING IAW AMM 52-13-14, OPS CHECKED GOOD.
